# SDR IXXA1000240

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,470 hours, 19,231 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER 10 MINUTES OF RUNNING THE RT RECIRCULATION FAN, CREW SENSED AN ELECTRICAL/OZONE SMELL.  THE RT RECIRCULATION FAN WAS SWITCHED OFF, CIRCUIT BREAKER WAS PULLED AND SMELL DISSIPATED.       OPEN
